Oh man, I know what you're talking about. i get tremors that just pop up out of nowhere sometimes. Mostly I notice them when I'm on too much prednisone. That's my indicator that I need to taper down a bit. I don't know if it's neurological or not. Hard to know isn't it. Or could it be neuropathy? i know that is connected to lupus. Wish I had more input for you. It is annoying. I can relate.
Take it easy!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck) . Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, Cozaar, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus